Research ArticleOpen accessAsymptotic Properties of Spectral Estimates of Second-Order with Missed ObservationsG. S. Mokaddis, M. A. Ghazal, A. E. El-DesokeyJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 7,501 accessesView PDFCite
Author
1 article in our journalsM. A. Ghazal
Articles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.